# SDR SWAA2024103054504

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 25,824 hours, 12,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FA AFT FLASHLIGHTS INOP.<[01] RESEATED BOTH AFT FA FLASHLIGHTS AND TESTED OK REF AMM 25-64-00. INSTALLED TAMPER SEALS REF AMM 25-64-00.
